×

Found 29,053 Documents (Results 1–100)

100
MathJax

Geometry of \(m\)-Hessian equations. (English. Russian original) Zbl 07557134

J. Math. Sci., New York 263, No. 3, 445-461 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 98-115 (2019).
MSC:  53A55 35J60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software